MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Codes Positioning Problem (3009); Radiation Output Failure (4027); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6) the manufacture representative went to the site to test the imaging system and ias (imaging acquisition system) would not boot up.No power was being produced out of standalone board.Replaced standalone board and then found that there was no 15.Vdc on load side of power supply.Replaced power supply.System went back to nominal state.Performed system checkout.All systems performing to operating standards.Supply board was not used.Would sent back.Mdr codes: b01, c02, d02.H3, h6) the component was returned to the manufacturer for analysis.Analysis found confirmed reported complaint, "unable to perform spin." visual inspections showed multiple components were electrically over stressed.Mdr codes: b01, c02, d02.Returned date: 2025-11-18 h3, h6) the component was returned to the manufacturer for analysis.Analysis found confirmed reported complaint, "unable to perform spin." visual inspections showed components r20 and r21 were electrically over stressed.Mdr codes: b01, c02, d02.Returned date: 2025-11-18 continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000225, serial/lot #: (b)(6); product id: bi71000577; product id: bi71000450, serial/lot #: (b)(6).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used during a sacroiliac and thoracolumbar procedure.It was reported that the site stated, during a case this morning after taking scout images, they went to take a 3d spin and the gantry stopped and the ias went to the initializing screen and would not perform the spin.They removed system from room, and continued case with the other o-arm.This occurred intraoperatively, and there unknown delay.There was no reported impact on patient involved.Additional information received "there was 10 mins of surgical delay".

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough,ma 45640
MX  45640
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough,ma 45640
MX   45640
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23828891
Report Number3004785967-2025-00809
Device Sequence Number9267887
Product Code OWB
UDI-Device Identifier00763000132378
UDI-Public(01)00763000132378(11)200824
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Device Lot Number-
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown